# SDR MASA2010121301448

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,469 hours, 14,760 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS 2 FAULT STATUS MESSAGE.  MX REPAIRED PX45 WIRE ON SERVICE DOOR.
